Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 53538, 10 pages
http://dx.doi.org/10.1155/IJMMS/2006/53538

Approximation of signals (functions) belonging to the weighted W(Lp,ξ(t))-class by linear operators

1Department of Mathematics, IIT Roorkee, Roorkee, Uttaranchal 247667, India
2Department of Mathematics, Indiana University, Bloomington, IN 47405, USA

Received 23 May 2006; Accepted 2 October 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Hille and J. D. Tamarkin, “On the summability of Fourier series. I,” Transactions of the American Mathematical Society, vol. 34, no. 4, pp. 757–783, 1932. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. S. Lal and H. K. Nigam, “Degree of approximation of conjugate of a function belonging to Lip(ξ(t),p) class by matrix summability means of conjugate Fourier series,” International Journal of Mathematics and Mathematical Sciences, vol. 27, no. 9, pp. 555–563, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. L. Mittal, “A sufficient condition for (F1)-effectiveness of the C1T-method,” Journal of Mathematical Analysis and Applications, vol. 220, no. 2, pp. 434–450, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. L. Mittal and B. E. Rhoades, “Approximation by matrix means of double Fourier series to continuous functions in two variables,” Radovi Matematički, vol. 9, no. 1, pp. 77–99, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. M. L. Mittal and B. E. Rhoades, “On the degree of approximation of continuous functions by using linear operators on their Fourier series,” International Journal of Mathematics, Game Theory, and Algebra, vol. 9, no. 4, pp. 259–267, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. M. L. Mittal and B. E. Rhoades, “Degree of approximation to functions in a normed space,” Journal of Computational Analysis and Applications, vol. 2, no. 1, pp. 1–10, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. M. L. Mittal, B. E. Rhoades, V. N. Mishra, and U. Singh, “Using infinite matrices to approximate functions of class Lip(α,p) using trigonometric polynomials,” to appear in Journal of Mathematical Analysis and Applications.
  8. M. L. Mittal, U. Singh, and V. N. Mishra, “Approximation of functions (signals) belonging to weighted W(Lp,ξ(t))-class by means of conjugate Fourier series using Nörlund Operators,” Varahmihir Journal of Mathematical Sciences, vol. 5, no. 2, pp. 631–640, 2005. View at Google Scholar
  9. M. L. Mittal, U. Singh, V. N. Mishra, S. Priti, and S. S. Mittal, “Approximation of functions (signals) belonging to Lip(ξ(t),p)-class by means of conjugate Fourier series using linear operators,” Indian Journal of Mathematics, vol. 47, no. 2-3, pp. 217–229, 2005. View at Google Scholar · View at MathSciNet
  10. J. G. Proakis, Digital Communications, McGraw-Hill, New York, 1995.
  11. E. Z. Psarakis and G. V. Moustakides, “An L2-based method for the design of 1-D zero phase FIR digital filters,” IEEE Transactions on Circuits and Systems. I. Fundamental Theory and Applications, vol. 44, no. 7, pp. 591–601, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. K. Qureshi, “On the degree of approximation of functions belonging to the Lipschitz class Lipα by means of a conjugate series,” Indian Journal of Pure and Applied Mathematics, vol. 12, no. 9, pp. 1120–1123, 1981. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. K. Qureshi, “On the degree of approximation of functions belonging to the class Lip(α,p) by means of a conjugate series,” Indian Journal of Pure and Applied Mathematics, vol. 13, no. 5, pp. 560–563, 1982. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. K. Qureshi, “On the degree of approximation to a function belonging to weighted W(Lp,ξ(t))-class,” Indian Journal of Pure and Applied Mathematics, vol. 13, no. 4, pp. 471–475, 1982. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet